MAUDE Adverse Event Report: ROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ 1.2 ML

ROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ 1.2 ML
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Easy Bruising (4558)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was verified and has been confirmed to be released by prolleinum.The batch record, qc test reports and qc final inspection review checklist were analyzed and it has been determined that the product was released within final release specifications.
 
Event or Problem Description
As reported by the injector, 0.5 ml of revanesse lips+ was injected into the lips of a 22-year-old female patient on (b)(6)2025.The patient developed an immediate bruise following the lip injection.The patient took aspirin 48 hour ago, and the bruising did not extend to her face.Prollenium has requested more information from the clinic associated with the injection (e.G.Injection plan,) and patient (medical history) and image before the injection.No further information has been provided despite of several requests by prollenium through email [03-feb-2025, 28-jan-2025, 27-jan-2025,23-jan-2025,20-jan-2025,20-jan-2025,16-jan-2025,14-jan-2025,13-jan-2025,09-jan-2025].The lot number 24k167 was verified and has been confirmed to be released by the company.The batch record, qc test reports, and qc final inspection review check list were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The limited information provided by the clinic has been submitted to the prollenium's medical director for review.The medical director's opinion about the reported ae is as follows: "the following is a clinical opinion based on the limited information provided in case (b)(4).On (b)(6) 2025 a patient received 0.5 cc of revanesse lips+ using a needle.During the procedure the patient developed a small bruise on their upper lip.There were no other concerns or adverse event or symptoms.No intervention or treatment was required.The bruise resolved in a few days.My clinical opinion is that this patient received a small bruise from the needle used for injection, which completely resolved.This potential event is outlined in the ifu and clinic consent form." internal ae number: (b)(4).

Brand Name
REVANESSE LIPS+ 1.2 ML
Common Device Name
REVANESSE LIPS+
Manufacturer (Section D)
ROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora,, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key21339216
Report Number3004423487-2025-00002
Device Sequence Number15590953
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2025
Device Model NumberPN40149
Device Lot Number24K167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale
Patient RaceWhite